# SDR 99ZZZX2561

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MZ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7098
- Engine: Lyc LTS101650B1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: O-Ring
- Part number: M8324811904
- Condition: Leaking
- Location: T1 Sensor
- Part time: 569 hours
- Component: 430109902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOT SYSTEM PER ENGINE MM.  FOUND AIR LEAK ON TEMP COMPENSATOR.  REMOVED 5 O-RINGS, PN M8324811-904.  INSTALLED 5 NEW O-RINGS, P/N SAME.  PERFORMED 7 GROUND RUNS ON NR 1 ENGINE.  PERFORMED MAXIMUM CONTINUOUS OE 1 ON NR 1 ENGINE.  TOPPED NR 1 PER ACFT TECH REP.  ALL TEST RUNS AND FLIGHTS PERFORMED WITH NO DEFECTS NOTED.
